Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComprehensive Gröbner bases
Author(s) Volker Weispfenning
TypeArticle in Journal
ISSN0747-7171
File
LanguageEnglish
JournalJournal of Symbolic Computation
Volume14
Number1
Pages1-29
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1992
Translation No
Refereed Yes
Organization Universität Passau
Webmaster